# SDR COMA0660629

- Difficulty date: November 13, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 27,650 hours, 24,599 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Duct
- Condition: Separated
- Location: Water Separator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5246 - LOSS OF PRESSURIZATION AT ALTITUDE.  A/C DIVERTED TO BUF AND LANDED WITHOUT INCIDENT.  FOUND LEFT WATER SEPARATOR OUTFLOW DUCT SEPARATED, RESECURED DUCT.  OPS CHECK GOOD.
